| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section b3: date of event: unknown; requested but not provided.The best estimate date is prior to mar 11, 2026 [alert date].Section d6b.If explanted, give date: unknown, information not provided.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a patient experienced glare and halo symptoms following implantation of a single-piece, preloaded multifocal intraocular lens (iol) into the patient's right eye.Although the patient¿s refraction was 20/20, the patient was complaining of not being able to see clearly.The original lens was subsequently explanted during a secondary procedure and replaced with a three-piece, non-preloaded monofocal intraocular lens (iol).No further information was provided.
Additional Manufacturer Narrative
The product was received for evaluation.Device evaluation: visual inspection revealed that the lens was coated in viscoelastic residue.The lens was cleaned and observed to be cut.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The ¿lens cut¿ observed during product evaluation could not be confirmed to be related to the manufacturing or design process.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.The following fields were updated accordingly: section d9: device available for evaluation? yes section d9: date returned to manufacturer: mar 31, 2026 section h3: device evaluated by manufacturer: yes all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.